# SDR GTIA2023090537463

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 61,648 hours, 28,430 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVEN IN DESCENT, MOSTLY BELOW 10K STGRONG ODOR ESPECIALLY IN CABIN UNABLE TO ISOLATE. ( PACKS  A319 WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. OPS TEST GOOD. PERFORMED REACTIVATION OF PACK 1 IAW AMM 21-51-00. OPS TEST OF PACK 1 OK. MOC NOTIFIED. THIS CLEARS MDDR # 64598. PLACARD REMOVED.
